# SDR AALA982091

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886AA
- Make and model: Boeing 727223
- Aircraft serial: 21525
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN WING STRINGER NR 10 AT RIB W/W 686.5 (UPPER STRINGER).  INSTALLED STRINGER DOUBLER REPAIR PER SB727-57A159.  (M)
